MathSciNet Relay Station
MathSciNet bibliographic data
MR148055 05.40 (55.10)
Erdős, P.; Rényi, A. On the evolution of random graphs. Bull. Inst. Internat. Statist. 38 1961 343–347.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement